# SDR AALA202105179014

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 15,112 hours, 5,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 3AC EMERGENCY ESCAPE PATH LIGHT IS INOPERATIVE. REMOVED AND REPLACED LAMP ASSEMBLY AT SEAT 3AC PER AMM 33-51-19.
